# SDR 8HBR20230410050

- Difficulty date: March 29, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N924SH
- Make and model: Robsin R22BETA
- Aircraft serial: 3871
- Aircraft time: 8,339 hours
- System (JASC): 2140 · Heating System
- Part: Shroud
- Part number: A16939
- Condition: Buckled
- Component: Muffler Shroud, Robsin
- Component part number: A16939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AIRFRAME OVERHAUL 2 NEW CABIN HEAT MUFFLER SHROUDS PROVIDED BY ROBINSON DID NOT FIT ON THE MUFFLER PROPERLY CAUSING SEVERE BUCKLING AND DEFORMATION.
